Treatment of corticosteroid-induced mood changes with olanzapine [1]

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)968
Number of pages1
JournalAmerican Journal of Psychiatry
Volume156
Issue number6
StatePublished - 1999

Fingerprint

olanzapine
Pirenzepine
Depressive Disorder
Benzodiazepines
Antipsychotic Agents
Adrenal Cortex Hormones
Asthma

ASJC Scopus subject areas

  • Psychiatry and Mental health

Cite this

Treatment of corticosteroid-induced mood changes with olanzapine [1]. / Brown, E. S.; Khan, D. A.; Suppes, T.

In: American Journal of Psychiatry, Vol. 156, No. 6, 1999, p. 968.

Research output: Contribution to journalArticle

@article{01e172d1e4224ddb9289b7866531b14c,
title = "Treatment of corticosteroid-induced mood changes with olanzapine [1]",
author = "Brown, {E. S.} and Khan, {D. A.} and T. Suppes",
year = "1999",
language = "English (US)",
volume = "156",
pages = "968",
journal = "American Journal of Psychiatry",
issn = "0002-953X",
publisher = "American Psychiatric Association",
number = "6",

}

TY - JOUR

T1 - Treatment of corticosteroid-induced mood changes with olanzapine [1]

AU - Brown, E. S.

AU - Khan, D. A.

AU - Suppes, T.

PY - 1999

Y1 - 1999

UR - http://www.scopus.com/inward/record.url?scp=0032974065&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0032974065&partnerID=8YFLogxK

M3 - Article

C2 - 10360143

AN - SCOPUS:0032974065

VL - 156

SP - 968

JO - American Journal of Psychiatry

JF - American Journal of Psychiatry

SN - 0002-953X

IS - 6

ER -